# SDR CALA2013082090613

- Difficulty date: July 30, 2013
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N535UA
- Make and model: Boeing 757222
- Aircraft serial: 25130
- Aircraft time: 72,710 hours, 26,692 cycles
- Engine: Pwa PW2037
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Inoperative
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

LEFT HYDRAULIC ENGINE PUMP EICAS ON CLIMBOUT WITH LT ENGINE PUMP PRESSURE LIGHT ALSO ON.  REPLACED LEFT ENGINE DRIVEN PUMP, OPS AND LEAK CHECKED OKAY.
